# SDR AALA200802560

- Difficulty date: September 23, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99365801
- Condition: Corroded
- Location: Bs 769-786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN MID CARGO CEILING AT STATION 769 TO 786.  CRACK LENGTH IS 2 INCHES.  REPLACED INTERCOSTAL IN ACCORDANCE WITH AARD 53-20-00-16.
